# SDR 99ZZZX3613

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1850V
- Make and model: Cessna 140
- Aircraft serial: 14020
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 0412112
- Condition: Cracked
- Location: Tail
- Part time: 4,006 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND ELEVATOR CONTROL CABLE TENSION LOW.  ATTEMPT TO ADJUST, COULD NOT ATTAIN PROPER TEST. INSPECT CABLE ROUTING, NOT ABLE TO VERIFY PULLEY MOVEMENT.  THERE ARE NO ACCESS PLATES OR PANELS TO VISUALLY INSPECT.  ENTIRE TAIL GROUP WAS REMOVED TO FURTHER FACILITATE INSPECTION.  FOUND AFT HORIZONTAL BULKHEAD CRACKED SEVERAL LOCATIONS.  ELEVATOR CONTROL CABLES WERE DETERMINED TO BE STRETCHED.
